# SDR SWIA200413946

- Difficulty date: October 11, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 5,767 hours, 5,067 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 962
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,707 hours, 5,019 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON APPROACH TO LANDING.  REMOVED AND REPLACED FECU IAW CRJ MM 27-51-05.  OPERATIONAL CHECK GOOD.
